Does Using A Multivitamin Turn Your Urine Yellow?

4 Feb

I received this question from Sylvie today, who was concerned that she may be taking too strong a multivitamin because her urine had turned yellow.

Well Sylvie, this is nothing to worry about.

It’s actually Vitamin B2 (riboflavin) that is causing your urine to turn yellow, as once enough of this nutrient has been absorbed into the body the rest is simply eliminated as waste.  This is what is affecting the colour of your urine.

As long as your multivitamin is a high-quality, 100% natural product, continue using it and just ensure you are drinking at least 2 litres of water every day.

Here’s the multivitamin and mineral I personally use and recommend – it’s the best out there.  Grab it at an unbeatable discount price here.

Advertisements

One Response to “Does Using A Multivitamin Turn Your Urine Yellow?”

  1. Randi Gerber February 18, 2010 at 3:52 pm #

    I appreciate this site and the content that it shares.

    I just wanted to make one comment about Multi-Vitamins that I have found to be so beneficial and help so many people. I have a good friend who is a 5 generation herbologist and has studied all over the globe. He educated me on the importance of only using whole herbs, and whole foods (in capsules or powder) as your Vitamin Supplementation. Most Vitamins are made with all synthetic non-food based products. Also, when you fractionate vitamins from the whole food source then you lose much from the fruit or herb that your body needs to properly assimilate the vitamin. I have switched to totally using an herbal formula that is packed with every vitamin, herb, mineral, probiotic, and enzyme that the body needs. The difference is absolutely amazing. There is nothing synthetic or man made this way. There a just a few products on the market that I am aware of that use only whole food. A great greens supplement can be a good place to start. That is at least much better than using anything synthetic.

    Unfortunately synthetic vitamins are cheap to make so most companies use them. People will have some results with them, but they can be damaging to the body with continued long term use. Very similar to what a drug would do.

    PS. B3 from a whole food source will not change the color of your pee. Only B3 from a synthetic source will.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: